# SDR SROM201311210001

- Difficulty date: November 19, 2013
- Submitted: November 21, 2013
- Operation: Air carrier
- Aircraft: N660CP
- Make and model: Boeing 737-7BD
- Aircraft serial: 36721
- Aircraft time: 5,904 hours, 4,645 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 189929
- Part serial: 344028
- Condition: Out Of Tolerance
- Location: Mlg
- Part time: 5,904 hours, 4,645 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT, AFTER GEAR RETRACTION, FORWARD PANEL GEAR INDICATOR SHOWED RT MAIN GEAR STILL DOWN AND LOCKED. OVERHEAD GEAR INDICATOR SHOWED ALL 3 GEAR UP AND LOCKED.  RETURNED TO DEPARTURE.  LANDED UNEVENTFUL.  FOUND RT GEAR PRIMARY DOWN LOCK PROXIMITY SWITCH RESISTANCE OUT OF TOLERANCE. REPLACED SWITCH. GEAR SWING, OPS CHECK OK. SUBSEQUENT FLIGHTS OK.
